Lionel TRUQUET

Lionel TRUQUET

Enseignant- Chercheur en Statistique à l'Ensai

ENSAI - Campus de Ker-Lann
Rue Blaise Pascal - BP 37203
35712 BRUZ cedex
FRANCE

Tél. : +33 (0)2 99 05 32 76
Fax : +33 (0)2 99 05 32 05
  • English page
  • Enseignement
  • Recherche

2014/2015 Cours séries temporelles 2A. Poly, TD1.

2014/2015 Cours statistique des processus 3A

2013/2014 Martingales et processus de Levy. Cours+TD.

 

Autres supports de cours.

Cours Mathématiques pour Economistes (niveau L2) PDF

Cours Probabilités pour l'ingénieur (niveau M1) PDF

Cours Statistique des processus (niveau M2) PDF

Preprints

Fokianos, K., Truquet, L. (2017) On categorical time series models with covariates.PDF

Truquet, L (2017) Efficient semiparametric estimation in time-varying regression models.PDF

Truquet, L. (2017) A perturbation analysis of some Markov chains models with time-varying parameters. PDF

Truquet, L. (2017) Root n consistent estimation of the marginal density in some stationary time series. PDF

Truquet, L. (2017) Local stationarity and time inhomogeneous Markov chains.PDF

                                

 

Publications

 

Cadre, B., Massiot, G., Truquet, L. (2017) A nonparametric test for Cox processes. Journal of Statistical Planning and Inference. Vol. 184, pp. 48-61.PDF

Truquet, L. (2016) Parameter stability and semiparametric inference in time-varying ARCH models. Journal of Royal Statistical Society, Series B. DOI: 10.1111/rssb.12221 PDF

Cadre, B., Truquet, L. (2015) Nonparametric regression estimation onto a Poisson point process covariate. ESAIM: PS, Vol. 19, pp. 251-267.

Truquet, L. (2014) On a family of contrasts for parametric inference in degenerate ARCH models. Econometric Theory, Vol. 30, Issue 6, pp. 1165-1206.

Truquet, L., Yao, Y.-F. (2012) On the quasi-likelihood estimation for random coefficient autoregressions. Statistics, Vol. 46, Issue 4, pp. 505-521.

Truquet, L. (2011) On a nonparametric resampling scheme for Markov random fields. Electron. J. Stat., Vol. 5, pp. 1503–1536.

Kachour, M., Truquet, L. (2011) A p-Order signed integer-valued autoregressive (SINAR(p)) model. Journal of Time Series Analysis, Vol. 32, Issue 3, pp. 223-236.

Truquet, L. (2010) A moment inequality of the Marcinkiewicz_Zygmund type for some weakly dependent random fields. Statistics and Probability Letters, Vol.  80, pp. 1673-1679.

Doukhan, P., Mayo, N., Truquet, L. (2009) Weak dependence, models and some applications. Metrika, Volume 69, Numbers 2-3.

Doukhan, P., Truquet, L. (2007) A fixed point approach to model random fields. Alea, Vol. 3, pp. 111–132.